# SDR SWAA2015020636379

- Difficulty date: January 29, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR INTERCOSTAL ATTACH ANGLE CRACKED AT BS 348, STRINGER 15L.  REPAIRED ANGLE IAW SRM & DWG.
